# SDR DALA1017431200

- Difficulty date: June 30, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 58,083 hours, 8,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY PATH LIGHTS AT 21B INOPERATIVE.  MX SECURED LOOSE CONNECTOR.  SYS OPS IS NORMAL.
